# SDR DL72W010061

- Difficulty date: January 12, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N291WA
- Make and model: Boeing 727247
- Aircraft serial: 22109
- Aircraft time: 62,147 hours, 42,327 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Seal
- Part number: 8281081
- Condition: Leaking
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLT, NR 1 ENG HYD PUMP LOW PRESS LIGHT BEGAN TO FLICKER FOLLOWED BY A RAPID DECREASE IN A HYD SYS QUANTITY TO ZERO.  FOUND LOWER RUDDER PWR ACTUATOR  EH VLV LEAKING.  REPLACED PLATE SEALS AND O-RING.  SERVICED HYD SYS AND LEAK CHECKED OK.
